# SDR SWIA200414285

- Difficulty date: October 5, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,907 hours, 20,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP; FIREWALL SHUT-OFF SUPPORT INTERCOSTAL HAS A CRACKED ATTACH ANGLE; FS 662.00; STR-9L.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-25-16.
